MathSciNet Relay Station
MathSciNet bibliographic data
MR1707528 47H09 (47H10)
Morales, Claudio H.; Jung, Jong Soo Convergence of paths for pseudocontractive mappings in Banach spaces. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3411–3419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement